It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have several questions. This is my first post to this site but Ive ready many postings.

5 days ago my husband and I went out to eat and then went to the local Supermarket. I tested my blood pressure and it was 141/84 and pulse was 109. I went into complete panic mode. Went to the e.r. and they did cardiac labs, chest xray, hooked little monitors on my chest (ekg or something) and monitored my blood pressure. By the time I left my blood pressure was 127/76 pulse 80-90. They diagnosed me with palpatations because they said they cannot diagnose anxiety.

The next 3 days were horrible. Shaky, tired, cant sleep, just plain ole ANXIOUS!

Yesterday I go to the doctor and get prescribed Lexapro 10 mg. I took one in the evening around 6 p.m. by 10 I was climbing the walls. Could not sit still, scared feeling, diarrhea, upset stomach, insomnia, feeling jittery, restless legs, and a type of heat starting in my stomach and moving up through my chest as if I was having a hot flash. All the while my blood pressure and pulse were fine.

Now I must say the past 2 weeks have been a little worrying. My husbands boss passed away from a heart attack, I am getting an ultrasound of a lump in my breast that they have checked previously 3 times but haven't been to get it checked in 2 years (this scares me), new job, new babysitter, and no money!

I have had anxiety in 2006 and again in 2010. 2006 I was stressed about a lump in my breast (mentioned above) and in 2010 stressed about my blood pressure.

I am currently 28 year old female slightly over weight but have lost 30 pounds since last christmas. Dont smoke, no caffeine. I am on Metoprolol Tartrate, Lisinopril, and hydrochlorothiazide for my high blood pressure.

Now my questions.....

Since Lexapro is giving me a hard time should I continue to take it or should I ask for something like a xanax or adivan?

How long before the symptoms of that one pill I took yesterday wear off??

Will anxiety make your blood pressure and pulse raise that much?

Why do I have such a fear of health related issues??? When my husbands boss passed away two weeks ago that evening I started having arm pain and felt nauseous (what he was experiencing before he passed). I just knew that I was going to have a heart attack...I DIDN'T but I thought for sure I was.

The last two times I had anxiety problems I was able to go off the medicine. I'm not sure if I should go through all these side effects if I'm just going to get to quit taking it in a few months.

Any insight into my questions or anyone who can tell me why I do this to myself would be greatly appreciated. I feel so alone and like nobody understands. Its truly crippling.





All times are GMT -7. The time now is 09:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!